MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 31GA 5MM 100BX 1200 USA; Needle, Hypodermic, Single Lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 31GA 5MM 100BX 1200 USA; Needle, Hypodermic, Single Lumen
Model Number 320119
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported, no insulin flow when taking injection.12 pen needles affected.Stated, does not prime before attempting injection because she does not want to waste the medication.Stated, once, the patient end on the pen needle was missing prior to injection.Lot: 3304314 catalog: 320119 date of event: unknown samples: no cl.

Brand Name
PEN NDL 31GA 5MM 100BX 1200 USA
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland
EI 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50941585
Report Number3023359743-2026-00615
Device Sequence Number10756341
Product Code FMI
UDI-Device Identifier00382903201198
UDI-Public00382903201198
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320119
Device Lot Number3304314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite